Alessandra Pluda
Alessandra Pluda
Verified email at unipi.it
Title
Cited by
Cited by
Year
Evolution of networks with multiple junctions
C Mantegazza, M Novaga, A Pluda, F Schulze
arXiv preprint arXiv:1611.08254, 2016
382016
Willmore flow of planar networks
H Garcke, J Menzel, A Pluda
Journal of Differential Equations 266 (4), 2019
202019
Motion by curvature of networks with two triple junctions
C Mantegazza, M Novaga, A Pluda
Geometric Flows 2 (1), 18-48, 2016
172016
Minimal elastic networks
A Dall'Acqua, M Novaga, A Pluda
arXiv preprint arXiv:1712.09589, 2017
14*2017
Evolution of spoon-shaped networks
A Pluda
arXiv preprint arXiv:1503.08713, 2015
132015
Long time existence of solutions to an elastic flow of networks
H Garcke, J Menzel, A Pluda
Communications in Partial Differential Equations 45 (10), 1253-1305, 2020
112020
Some minimization problems for planar networks of elastic curves
A Dall’Acqua, A Pluda
Geometric Flows 2 (1), 105-124, 2017
112017
Calibrations for minimal networks in a covering space setting
M Carioni, A Pluda
ESAIM: Control, Optimisation and Calculus of Variations 26, 40, 2020
72020
Lectures on curvature flow of networks
C Mantegazza, M Novaga, A Pluda
Contemporary Research in Elliptic PDEs and Related Topics, 369-417, 2019
52019
A survey of the elastic flow of curves and networks
C Mantegazza, A Pluda, M Pozzetta
Milan Journal of Mathematics, 1-63, 2021
42021
Existence and uniqueness of the motion by curvature of regular networks
M Gößwein, J Menzel, A Pluda
arXiv preprint arXiv:2003.09962, 2020
42020
On different notions of calibrations for minimal partitions and minimal networks in ℝ2
M Carioni, A Pluda
Advances in Calculus of Variations, 2019
42019
Spines of minimal length
B Martelli, M Novaga, A Pluda, S Riolo
arXiv preprint arXiv:1511.02367, 2015
42015
Degenerate elastic networks
G Del Nin, A Pluda, M Pozzetta
The Journal of Geometric Analysis 31 (6), 6128-6170, 2021
22021
Short-time existence for the network flow
J Lira, R Mazzeo, A Pluda, M Saez
arXiv preprint arXiv:2101.04302, 2021
12021
Calibrations in families for minimal networks
M Carioni, A Pluda
PAMM 18 (1), e201800085, 2018
12018
Nontrivial solutions of quasilinear elliptic equations with natural growth term
M Degiovanni, A Pluda
Solvability, Regularity, and Optimal Control of Boundary Value Problems for …, 2017
12017
Variational models for the interaction of surfactants with curvature–existence and regularity of minimizers in the case of flexible curves
C Brand, G Dolzmann, A Pluda
2021
The oriented mailing problem and its convex relaxation
M Carioni, A Marchese, A Massaccesi, A Pluda, R Tione
Nonlinear Analysis 199, 112035, 2020
2020
Elastic networks, statics and dynamics
M Novaga, A Pluda
The Role of Metrics in the Theory of Partial Differential Equations, 325-336, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20